# SDR DALA2017092006988

- Difficulty date: September 6, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 84,703 hours, 38,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOOR ARMED PROPERLY EXCEPT FOR KNUCKLE KNOCKER WON’T EXTEND. ADJUSTED KNUCKLE KNOCKER DOOR OPS NORMAL.
